# SDR DHL2003801014

- Difficulty date: April 25, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 46,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP HINGE SUPPORT FITTING LWR SUPPORT ANGLE AT STA XF 97.000 CRACKED.  REMOVED AND REPLACED LT FLAP HINGE SUPPORT FITTING LWR SUPPORT ANGLE AT XF 97.000 IAW MM 20-16-0 PG 207.  REFER O N/R 0075 FOR OPS CHECK.
